# SDR CA111209009

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,545 hours
- Engine: Lyc LTS101600A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOISE WAS HEARD BY ENGINEER DURING MX WHILE MOVING CYCLIC FROM SIDE TO SIDE.  AFTER THE BELLY SKIN WAS REMOVED A 5 INCH CRACK WAS FOUND IN ONE OF THE MAIN LONGERONS OF THE CABIN FLOOR.  JUST BELOW WHERE THE CYCLIC MIXING UNIT ATTACHES.  CRACK SEEMS TO HAVE ORIGINATED FROM ONE OF THE MANUFACTURES EXISTING RIVET HOLES.  POSSIBLE AN IMPROPERLY DE-BURRED HOLE.  AWAITING INSTRUCTIONS FROM MFG FOR REPAIR.
